# SDR SWAA2017091216264

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 9,592 hours, 4,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY EXTERIOR EMERGENCY LIGHT INOPERATIVE.    REPLACED THE BULB IAW MM.
